# SDR 2024FA0000254

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: General aviation
- Aircraft: N787EC
- Make and model: Diamon DA 40
- Aircraft serial: 40529
- Aircraft time: 2,924 hours
- Engine: Lyc IO360M1A
- Engine time: 4,996 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924LS
- Part serial: HX070995
- Condition: Inoperative
- Location: Engine
- Part time: 1,014 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STARTER NOT ENGAGING WITH FLYWHEEL RING GEAR.
